# SDR FDKA200606132

- Difficulty date: June 21, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 12,105 hours, 11,228 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32248001
- Part serial: 10401612
- Condition: Overheated
- Location: Master
- Part time: 36 hours, 29 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

FDM 6070 MCO - AIRCRAFT DIVERTED TO RDU DUE TO BATTERY 1 OVERHEAT MESSAGE.  MAINTENANCE REPLACED THE BATTERY.
